Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Huybrechts, Daniel / Hwang, Jun-Muk / Williamson, Geordie


IMPACT FACTOR 2018: 1.859

CiteScore 2018: 1.14

SCImago Journal Rank (SJR) 2018: 2.554
Source Normalized Impact per Paper (SNIP) 2018: 1.411

Mathematical Citation Quotient (MCQ) 2018: 1.55

Online
ISSN
1435-5345
See all formats and pricing
More options …
Volume 1960, Issue 204

Issues

Affine Räume mit schwacher Inzidenz und zugehörige algebraische Strukturen.

Emanuel Sperner
Published Online: 2009-12-14 | DOI: https://doi.org/10.1515/crll.1960.204.205

About the article

Published Online: 2009-12-14

Published in Print: 1960-06-01


Citation Information: Journal für die reine und angewandte Mathematik (Crelles Journal), Volume 1960, Issue 204, Pages 205–215, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: https://doi.org/10.1515/crll.1960.204.205.

Export Citation

Walter de Gruyter.Get Permission

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Irene Pieper and Dieter Biallas
Abhandlungen aus dem Mathematischen Seminar der Universität Hamburg, 1970, Volume 34, Number 3-4, Page 170
[2]
Werner Seier
Abhandlungen aus dem Mathematischen Seminar der Universität Hamburg, 1974, Volume 42, Number 1, Page 236
[3]
Werner Seier
Abhandlungen aus dem Mathematischen Seminar der Universität Hamburg, 1974, Volume 42, Number 1, Page 107
[4]
Werner Seier
Abhandlungen aus dem Mathematischen Seminar der Universität Hamburg, 1973, Volume 39, Number 1, Page 109
[5]
Carlton J. Maxson
Journal of Geometry, 1985, Volume 24, Number 2, Page 175
[6]
Wilhelm Junkers
Mathematische Zeitschrift, 1966, Volume 93, Number 3, Page 216
[7]
David A. Drake
Mathematische Zeitschrift, 1970, Volume 115, Number 2, Page 79
[8]
Hans-Joachim Arnold
Abhandlungen aus dem Mathematischen Seminar der Universität Hamburg, 1967, Volume 30, Number 1-2, Page 75
[9]
Werner Seier
Journal of Geometry, 1971, Volume 1, Number 2, Page 183
[10]
Aleksandar Samardžiski
Abhandlungen aus dem Mathematischen Seminar der Universität Hamburg, 1974, Volume 42, Number 1, Page 205
[11]
Hans-Joachim Arnold
Abhandlungen aus dem Mathematischen Seminar der Universität Hamburg, 1972, Volume 37, Number 1-2, Page 1
[12]
Gerd Dühl
Abhandlungen aus dem Mathematischen Seminar der Universität Hamburg, 1972, Volume 37, Number 1-2, Page 30

Comments (0)

Please log in or register to comment.
Log in